# SDR SWAA2020041336736

- Difficulty date: March 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173A01038
- Part serial: CASA0069
- Condition: Punctured
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/H SIDE IS PUNCTURED 35' FROM BOTTOM / REPAIRED RUDDER L/H SIDE 35' FROM BOTTOM ON WORK ORDER #532072; FORM TRACKING #N137283. FUNCTIONAL TESTS PASSED. (POS: ONLY; TAGNO: 686535; P/N OFF/ON: 173A0103-8; S/N OFF: CASA-0069; S/N ON: CASA-0069)
